# SDR UALA2012082404759

- Difficulty date: August 22, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 33,256 hours, 14,735 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Vibration
- Location: Weather Radar
- Component: Scanner
- Component part number: 20414440403
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

GRINDING NOISE WITH VIBRATION FROM RADOME WHEN WX RADAR ON.  MAINT TEXT: SEE #W2301 FOR PART AVAILABILITY INFORMATION PCN: 582-9019 SCANNER.  INSTALLED NEW WEATHER RADAR ANTENNA AND OPS CHECK SATISFACTORY AS PER MM.
